Frequent periods

karaxoxkara

Hi,
I recently started taking the birth control Gildess (not even a month ago). My period ended on the 2nd of February, then I got it again on the 12th of February. That ended last week on Thursday, and now I find that I have my period AGAIN. I'm 18 and a type 1 diabetic. Should this be concerning me and should I go to the doctor?
Feb 25, 2014 @ 12:00 pm


2 Replies

AlexJC

Don't Freak!

When you first starting taking birth control, this can be a side effect. Don't freak out just yet. I've had similar things happen to me and a friend of mine basically had her period for an entire MONTH long. Not fun. Let your body regulate itself out. Usually bcp need at least a month-three to settle. That being said, I'm no doctor. So, for reassurance or if you're feeling something else, then call your gp!
Feb 25, 2014 @ 12:07 pm
Ali de Bold

See the doctor

I would go see your Dr just to be sure. It could be that this particular pill isn't right for you. I tried a few pills before I found the one that worked best for me. The 'right' one should have the least side effects.
Feb 25, 2014 @ 11:59 pm

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!